See Alike in...

Alike App

Browser

Jasmine81120

341d

I've been having the worse flare up I've had in a while. I can hardly ear, super dizzy, heart rat goes into the 40s then in the 130s. I have a doctors appointment next week hopefully I'll get some answers. any advice?

Top reply
    • Jasmine81120

      307d

      @55isMe thank you

    • 55isMe

      324d

      Reading your post again. Eye movement desensitization and reprocessing (emdr). Google it. maybe find a therapist who practices it. With both the POTS and the the dizzy and ear, it could help a lot. I originally went to treat increase in migraines (1 a day to 3 a day), but helpful in all areas of my health. I didnt believe in this type of thing before, but it worked.

      • Jasmine81120

        307d

        @55isMe thank you

    • 55isMe

      340d

      40s suck. Mine would skyrocket (usually around 170, but max was a tad over 200bpm). Then often crash after sitting down. If the bottom stayed up at 60s or 70s, it wasnt so bad. But 40s, just knocked the wind out of me. Spironolactone and metoprolol really really helped. The swings still happened but not as severe. It stopped the symptom escalation and ER visits (my potassium would drop out, not huge but cardiologist says he has encountered others who are very sensitive to moderately low (3.0) potassium. After 3 years on those, i my heart rate is not always the result/target of standing. Now digestive, better and not. At least i have more functional living. Oh, i also added sodium in the morning, like many other. Then lije 40 ounces total in first couple hours and seems to help a lot. Also strongly reclmmend yoga type stuff. My physical therapist teied andbit really helpedcthe pots. So now a believer because it was proven to me. Simply try holding your breath while changing positions and the pursed lip breathing while standing. Easy to try and you'll get some immediate answers if it works for you.

    • NewYork

      341d

      All I can think of is maybe get an iv. If you’re sensitive to weather and allergies then stay inside and maybe take some allergy meds. Sorry I can’t help more. I hop you get to feeling better.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some suggestions from others who have experienced similar flare-ups include trying not to stress, taking pain medication or Advil if needed, using warm baths or showers and heating pads for relief, staying hydrated, and reaching out to friends for support and distraction. However, it's important to discuss your symptoms with your doctor during your appointment for personalized advice and potential treatment options.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion